# SDR DXTA2024100700726

- Difficulty date: October 1, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LH AMLCD WENT BLANK AT FL400. WITHIN ABOUT A MINUTE THERE WAS AN ELECTRICAL BURNING SMELL. NO SMOKE WAS VISIBLE. DIVERTED TO DAL.   REMOVED FAILED AMLCD ENGINE INDICATING SYSTEM P/N 9912574-5 S/N02060144AB AND INSTALLED OVERHAULED CUSTOMER SUPPLIED AMLCD ENGINE INDICATING SYSTEM P/N 9912574-5 S/N 05110557AB JAW CES60XL AMM  77-40-00 OPS CHECKS NO DEFECTS NOTED AT THIS TIME.
